Hi Mexico Girl,
I actually got started on Pristiq back in 2011 to help with my PMS/pre-menopausal symptoms. Within 2 years of being on Pristiq 100mg I had gained 30lbs and pretty much turned into a "walking zombie". Totally lost my drive, couldn't think clearly and experienced a noticeable change in my personality (went from being outgoing/extroverted to feeling like I wanted to just be left alone)... after 2 failed attempts at coming off Pristiq, I was finally able to get off the medication this past August. It was not easy to say the least, but I got back on Lexapro 10mg which helped with the transition - and had small dosages of xanax to help when the "discontinuation symptoms" became too much...
As far as pre-menopausal symptoms, I would recommend seeing a holistic MD and having your hormone levels checked as well as your Vitamin D and thyroid. These are all things that affect our mood and cause PMS and pre-menopausal symptoms. I am working with a holistic MD now (and yes, my vitamin D and thryoid were both low)... feeling better than I have in a long time and VERY very thankful!!
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jan 2011 • 2 answers
Posted 8 Mar 2011 • 3 answers
Posted 3 Sep 2012 • 5 answers
Posted 3 Jun 2015 • 1 answer
Posted 30 Nov 2017 • 1 answer